# SDR ASAA2023022142339

- Difficulty date: February 21, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 55,489 hours, 16,498 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Crease Beam
- Part number: 144A591022
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION R/H SIDE AT STA. 639 STR.17R HAS CORROSIONON SILL ANGLE. GROUNDED - YES. REMOVED CORROSION ORIG .071, REMAIN .058 LOSS OF .013 WITH CORROSION STILL EVIDENT. FOUND OUT OF LIMITS IAW B737-800 SRM 53-40-13. REMOVED SILL ANGLE IAW B737-800 SRM 51-40-02. ALL OTHER WORK ACCOMPLISHED ON ASA CARD #G1774110.
